# SDR WX0A2015020372386

- Difficulty date: January 24, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 36,345 hours, 22,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 5930584122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OTBD LOWER SUPPORT ANGLE CRACKED AT STATION 946 RBL 8.  FABRICATED & INSTALLED REPAIR PARTS IAW SRM 53-01 FIG 2 SHEET 4.  WORK ACCOMPLISHED ON WO 1011498-1000-0108 M301 ITEM 504.
